Advertisement

Mathematics of Control, Signals, and Systems

, Volume 23, Issue 4, pp 257–280 | Cite as

Null-controllability for some linear parabolic systems with controls acting on different parts of the domain and its boundary

  • Guillaume Olive
Original Article

Abstract

In this work, we study the null-controllability properties of linear parabolic systems with constant coefficients in the case where several controls are acting on different distributed subdomains and/or on the boundary. We prove a Kalman rank condition in the one-dimensional case. In the case where only distributed controls are considered, we also establish related results such as a Carleman estimate.

Keywords

Kalman rank condition Boundary controllability Distributed controllability Carleman estimate 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alabau-Boussouira F, Léautaud M (2011) Indirect controllability of locally coupled systems under geometric conditions. C R Acad Sci Paris 349(7–8): 395–400zbMATHGoogle Scholar
  2. 2.
    Ammar-Khodja F, Benabdallah A, Dupaix C (2006) Null-controllability of some reaction-diffusion systems with one control force. J Math Anal Appl 320(2): 928–943MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ammar-Khodja F, Benabdallah A, Dupaix C, González-Burgos M (2009) A Kalman rank condition for the localized distributed controllability of a class of linear parbolic systems. J Evol Equ 1(2): 267–291CrossRefGoogle Scholar
  4. 4.
    Ammar-Khodja F, Benabdallah A, Dupaix C, González-Burgos M (2009) A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems. Differ Equ Appl 1(3): 139–151MathSciNetGoogle Scholar
  5. 5.
    Ammar-Khodja F, Benabdallah A, Dupaix C, Kostine I (2005) Null controllability of some systems of parabolic type by one control force. ESAIM Control Optim Calc Var 11(3): 426–448MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ammar-Khodja F, Benabdallah A, González-Burgos M, de Teresa L (2011) The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials. Journal de Mathématiques Pures et Appliquées 96(6):555–590. http://www.sciencedirect.com/science/article/pii/S002178241100078X Google Scholar
  7. 7.
    de Teresa L (2000) Insensitizing controls for a semilinear heat equation. Commun Partial Differ Equ 25(1–2): 39–72zbMATHCrossRefGoogle Scholar
  8. 8.
    Fernández-Cara E, González-Burgos M, de Teresa L (2010) Boundary controllability of parabolic coupled equations. J Funct Anal 259(7): 1720–1758MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    González-Burgos M, Pérez-García R (2006) Controllability results for some nonlinear coupled parabolic systems by one control force. Asymptot Anal 46: 123–162MathSciNetzbMATHGoogle Scholar
  10. 10.
    González-Burgos M, de Teresa L (2010) Controllability results for cascade systems of m coupled parabolic PDEs by one control force. Port Math 67(1): 91–113MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Guerrero S (2007) Null controllability of some systems of two parabolic equations with one control force. SIAM J Control Optim 46(2): 379–394MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Imanuvilov OY, Yamamoto M (2003) Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations. Publ Res Inst Math Sci 39(2): 227–274MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Tucsnak M, Weiss G (2009) Observation and control for operator semigroups, Advanced Texts, Birkhäuser, BaselGoogle Scholar

Copyright information

© Springer-Verlag London Limited 2011

Authors and Affiliations

  1. 1.LATP, UMR 6632, Aix-Marseille UniversitéMarseille Cedex 13France

Personalised recommendations